# SDR AALA2000012

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 32-33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN UNDER ANTENNA CORRODED.  INSTALLED DOUBLER PER SRM 53-10-12.  TST:  32,241.11 HOURS.  CYCLES:  12,979.  (X)
